CureZone   Log On   Join
message deleted
 
  Views: 639
Published: 15 years ago
 

message deleted


If increased cortisol levels cause weight gain especially in the midsection, does it also follow that taking isocort (which raises your cortisol levels, right?) will cause the same problem?

Since I've been taking isocort my jeans have gotten uncomfortably tight and no matter what I do I can't drop those few pounds. The Isocort is the only thing I've changed. Any correlation or is it just my imagination?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.203 sec, (1)